Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Subrings of simple rings with minimal ideals


Author: Alex Rosenberg
Journal: Trans. Amer. Math. Soc. 73 (1952), 115-138
MSC: Primary 09.1X
MathSciNet review: 0049163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0049163-5
Article copyright: © Copyright 1952 American Mathematical Society